# SDR AXSA2020040300000

- Difficulty date: April 3, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N190WA
- Make and model: Beech C-99
- Aircraft serial: U207
- Aircraft time: 25,776 hours, 38,402 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: H65A20
- Condition: Arced
- Location: Zone 100
- Part time: 26,776 hours, 38,402 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL OF BURNING WIRES AND WHISP OF SMOKE OBSERVED BEHIND LANDING GEAR HANDLE.
